# SDR UIEA2021020300206

- Difficulty date: February 2, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 73,354 hours, 16,605 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Fault Message
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN ALT AUTO 2 STATUS MSG.  PERFORMED CABIN PRESSURE CONTROLLER BITE PROCEDURE IAW FIM 21-31-FT 803.  NO FAULTS FOUND OPS NORMAL.
